MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number B2-70072
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 11/23/2020, zyno medical issued (b)(4) to the contract manufacturer to address the reported issue.Currently, zyno medical is waiting for the response from the contract manufacturer.
 
Event or Problem Description
On 11/13/2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on 11/12/2020, and stated that an administration set model#: b2-70072; lot#: 20055819, had a pinch clamp that was upside down.No patient was involved.No medication was being infused.The device operator was a registered nurse.On 11/23/3030, the distributor confirmed that the end-user only found one administration set with the inverted pinch clamp in the entire case and that the affected administration set will not be returned.The distributor also provided a picture of the inverted pinch clamp.On 11/24/2020, the distributor provided two additional pictures of the affected set.The contract manufacturer of the affected device is becton, dickinson and company.
 
Additional Manufacturer Narrative
The contract manufacturer provided the response to the scar on (b)(6) 2021.A review of the layout was performed for the reported model b2-70072.The layout has a fixture which was implemented in (b)(6) 2019 to avoid the "inverted pinch clamp" failure mode.A potential root cause is that the operator did not follow the assembly sequence using the fixture.A trend review of the qns (quality notifications) and complaints were performed in a 1-year period ((b0(6) 2020 to (b)(6) 2021) for model b2-70072.No qns or additional complaints related to the failure mode were found.The complaint is considered as an isolated case.Therefore, no corrective or preventive actions were performed.The complaint will be monitored for track and trend.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2020-00040).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key10931499
Report Number3006575795-2020-00040
Device Sequence Number11343471
Product Code FPA
UDI-Device Identifier00814371020198
UDI-Public00814371020198
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2023
Device Model NumberB2-70072
Device Catalogue NumberB2-70072
Device Lot Number20055819
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1